Alert archive / Florida / Lake Wind Advisories in 2007
Lake Wind Advisory 2, NWS Melbourne, FL
NWS Melbourne, FL issued this lake wind advisory at Feb 14, 2007, 3:04 AM EST for 5 counties in Florida. It took effect at Feb 14, 2007, 9:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2007, 3:04 AM EST (08:04 UTC)
- In effect from
- Feb 14, 2007, 9:00 AM EST
- Expired
- Feb 14, 2007, 6:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 8.1 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 966 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1011 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KMLB 140804 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 304 AM EST WED FEB 14 2007 ...WINDY CONDITIONS EXPECTED TODAY... FLZ041-044>047-053-054-141-144-147-142300- /O.NEW.KMLB.LW.Y.0002.070214T1400Z-070214T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-COASTAL VOLUSIA-SOUTHERN LAKE- NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...DAYTONA BEACH...CLERMONT...TITUSVILLE 304 AM EST WED FEB 14 2007 ...LAKE WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST THIS AFTERNOON. WESTERLY WINDS WILL INCREASE BEHIND A COLD FRONT TODAY. SUSTAINED WINDS BETWEEN 15 AND 20 MPH ARE EXPECTED...THOUGH GUSTS MAY REACH 25 TO 30 MPH DURING THE AFTERNOON. STRONG AND GUSTY WINDS WILL CREATE ROUGH AND HAZARDOUS BOATING CONDITIONS ON AREA LAKES AND THE INTRACOASTAL WATERS. THIS MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALL CRAFT. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this lake wind advisory went out at Feb 13, 8:47 PM EST, 6 hours 17 minutes earlier.
Area forecast discussion, Feb 13, 8:47 PM EST, 6 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
847 PM EST TUE FEB 13 2007
.DISCUSSION...
...FREEZING TEMPERATURES POSSIBLE FOR EARLY SATURDAY MORNING...
TONIGHT...SURFACE LOW MOVING THROUGH THE TENNESSEE VALLEY...WHICH
PRODUCED BLIZZARD CONDITIONS IN THE MIDWEST...IS BEGINNING TO WEAKEN
AND A SECONDARY LOW IS STARTING TO FORM OVER THE CAROLINAS. SQUALL
LINE PASSED QUICKLY THROUGH THE AREA THIS AFTERNOON AND WAS STILL
ONGOING WELL TO OUR EAST. SHARP DRYING ALOFT OCCURRED BEHIND THIS
LINE AND THE SHORTWAVE TROUGH THAT WAS ASSOCIATED WITH IT. COLD
FRONT IS STILL WELL TO THE NORTHWEST BUT WITH LARGE SCALE
SINKING/DRYING AND NIGHTTIME STABILIZATION...DO NOT PLAN ON ANY
SHOWER CHANCES THE REST OF THE NIGHT.
THOUGH BOUNDARY LAYER WINDS LOOK TOO STRONG FOR SIGNIFICANT FOG...
WILL HAVE TO WATCH FOR SOME SEA FOG SPREADING INLAND...SO HAVE ADDED
PATCHY FOG FOR NOW.
WED...LOW PRESSURE WILL MOVE UP THE NORTHEAST U.S. ATLANTIC COAST
WITH GUSTY WESTERLY TO NORTHWEST FLOW IN ITS WAKE. COLD FRONT
SHOULD PASS DURING THE DAY BUT THE MODELS ARE NOT SHOWING MUCH
COOLING. AFTER MORNING LOW CLOUDS EXPECT PLENTY OF SUN. HIGHS
SHOULD RANGE FROM THE UPPER 60S NORTH TO NEAR 80 IN THE SOUTH.
BREEZY TO WINDY CONDITIONS MAY NECESSITATE A LAKE WIND ADVISORY FOR
THE DAYLIGHT HOURS.
&&
.AVIATION...SEA FOG NOTED ALONG THE WEST COAST ALREADY AND EXPECT
WESTERLY FLOW WILL SPREAD SOME LOW CEILINGS ACROSS THE PENINSULA.
WITH THE RECENT RAIN WETTING...MAY SEE SOME IFR CEILINGS. BOUNDARY
LAYER FLOW LOOKS TOO STRONG (925 MB WINDS 20-30 KNOTS) SO DO NOT
EXPECT SIGNIFICANT FOG AND HAVE JUST GONE WITH MVFR VISIBILITIES.
AFTER THE EARLY MORNING LOW CLOUDS...THERE SHOULD BE PLENTY OF
SUNSHINE AND WITH DAYTIME HEATING/MIXING...THERE SHOULD BE SOME WIND
GUSTS AROUND 25 KNOTS.
&&
.MARINE...WINDS IN THE WAKE OF THE SQUALL LINE HAVE BEEN WELL BELOW
ADVISORY CRITERIA. THINK THAT A DIURNAL INCREASE WILL OCCUR THOUGH
AND ADVISORY FOR WINDS STARTING THIS EVENING/OVERNIGHT LOOKS GOOD.
&&
.FIRE WEATHER (PREV DISCUSSION)...MIN RHS WILL REMAIN ABOVE 40
PERCENT BUT GUSTY WESTERLY WINDS AND HIGH DISPERSION VALUES WILL
POSE A CONCERN ON WEDNESDAY. GREATEST CONCERN AND PLANNING SHOULD BE
FOCUSED ON THE PERIOD BETWEEN THU-SAT AND AGAIN MONDAY AND TUESDAY
AS APPRECIABLE DRYING TAKES PLACE BEHIND THE TWO COOL DRY PUSHES.
THIS WILL BE ESPECIALLY TRUE FOR FRI AND SAT AFTERNOONS AS MIN RHS
COULD TUMBLE TO 25 PERCENT OVER NORTH AND INTERIOR SECTIONS
REMAINING BELOW 35 PERCENT FOR LONG DURATIONS.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS FROM 4 AM TO 7 PM WEDNESDAY
FOR COASTAL WATERS FROM FLAGLER BEACH TO JUPITER INLET
OUT 20 NM.
SMALL CRAFT ADVISORY FOR WINDS FROM 10 PM THIS EVENING TO 7 PM
WEDNESDAY FOR WATERS FROM FLAGLER BEACH TO JUPITER INLET
20 TO 60 NM
&&
SHORT TERM/AVIATION...LASCODY
LONG TERM...SEDLOCKHazardous weather outlook, Feb 13, 10:49 AM EST, 16 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1049 AM EST TUE FEB 13 2007 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 132100- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1049 AM EST TUE FEB 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SEVERE STORMS ARE POSSIBLE THROUGH EARLY EVENING. A DEEPENING AREA OF LOW PRESSURE WILL MOVE THROUGH THE TENNESSEE VALLEY THIS AFTERNOON WITH INCREASING LOW LEVEL SOUTH TO SOUTHWEST FLOW OVER THE FLORIDA PENINSULA. INCREASING LOW LEVEL MOISTURE...AFTERNOON HEATING...COLD AIR ALOFT AND STRONG LIFT AHEAD OF AN APPROACHING UPPER LEVEL TROUGH WILL ALLOW SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS EAST CENTRAL FLORIDA THIS AFTERNOON. THE HIGHEST THREAT FOR STORMS WILL OCCUR DURING THE LATE AFTERNOON HOURS WHEN SCATTERED STORMS MAY CONTAIN LARGE HAIL...DAMAGING WINDS AND THE POSSIBILITY FOR ISOLATED TORNADOES. RESIDENTS SHOULD SET THEIR WEATHER RADIO TO ALERT AND MOVE INDOORS INTO A STURDY STRUCTURE IF WARNINGS ARE ISSUED. ...MARINE THUNDERSTORM GUST IMPACT... STORMS THAT MOVE OFF THE PENINSULA LATE THIS AFTERNOON AND EVENING WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS IN EXCESS OF 35 KNOTS. MARINERS ARE URGED TO KEEP AN EYE TO THE SKY AND TO LISTEN TO NOAA WEATHER RADIO FOR THE LATEST STATEMENTS ON THESE STORMS. ...WIND AND SEA IMPACT... SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE OFFSHORE WATERS FOR SEAS OF 4 TO 6 FEET TODAY. BOATING CONDITIONS WILL DETERIORATE OVERNIGHT AS WINDS INCREASE TO AROUND 20 KNOTS ACROSS THE OFFSHORE WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. RATHER STRONG OFFSHORE WINDS ARE EXPECTED OVER THE ATLANTIC WATERS THROUGH LATE WEEK. DRY CONDITIONS WILL PRODUCE AN INCREASED FIRE WEATHER DANGER LATE IN THE WEEK. MUCH COLDER AIR WILL MOVE INTO THE REGION FRIDAY. FREEZING TEMPERATURES WILL BE POSSIBLE LATE FRIDAY NIGHT ACROSS MUCH OF EAST CENTRAL FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE REQUIRED THIS AFTERNOON. VOLKMER
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 3:36 AM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 34 hr |
| Feb 14, 3:36 AM EST | Red Flag Warning | MLB | Orange, Seminole, Volusia | 14 hr |
Nearby
Lake Wind Advisories in Florida, 2007Every lake wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.